MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-02
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Lack of Effect (4065)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A5.Information not provided d10.Concomitants: 312-01-41 - resurfacing humeral head 41mm 312-01-01 - resurfacing cage, 25mm.
 
Event or Problem Description
It was reported via clinical study that the 62 yo female patient experienced aseptic glenoid loosening with loss of motion and sudden shoulder pain.The date of event onset is (b)(6) 2023.The patient was revised on (b)(6) /2023.The patient¿s outcome was last known as resolved.
 
Event or Problem Description
It was reported via clinical study that the 62 yo female patient experienced aseptic glenoid loosening with loss of motion and sudden shoulder pain.The date of event onset is (b)(6) 2023.The patient was revised on (b)(6) 2023.The patient¿s outcome was last known as resolved.The case report form indicates this event is definitely not related to devices and unlikely related to procedure.
 
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.The extent and root cause of the glenoid loosening could not be determined as the device was not returned, and serial information, images, and radiographs were not provided.Section h11: *the following sections have corrected information: (a2) age at the time of event: 62 years (b5) describe event or problem: it was reported via clinical study that the 62 yo female patient experienced aseptic glenoid loosening with loss of motion and sudden shoulder pain.The date of event onset is (b)(6) 2023.The patient was revised on (b)(6) 2023.The patient¿s outcome was last known as resolved.The case report form indicates this event is definitely not related to devices and unlikely related to procedure.(h6) component code: 734, bearings.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17268401
Report Number1038671-2023-01567
Device Sequence Number20323494
Product Code KWS
UDI-Device Identifier10885862172679
UDI-Public10885862172679
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-13-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer01/25/2024
08/21/2024
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date01/25/2024
09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight50 KG